Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 453 - 457

Application of Differential Forms to Construction of Nonlocal Symmetries

Authors
S.I. AGAFONOV
Corresponding Author
S.I. AGAFONOV
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.31How to use a DOI?
Abstract
Differential forms are used for construction of nonlocal symmetries of partial differential equations with conservation laws. Every conservation law allows to introduce a nonlocal variable corresponding to a conserved quantity. A prolongation technique is suggested for action of symmetry operators on these nonlocal variables. It is shown how to introduce these variables for the symmetry group to remain the same. A new hidden symmetry and corresponding group-invariant solution are found for gas dynamic equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
453 - 457
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.31How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.I. AGAFONOV
PY  - 2006
DA  - 2006/12
TI  - Application of Differential Forms to Construction of Nonlocal Symmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 453
EP  - 457
VL  - 3
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.31
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.31
ID  - AGAFONOV2006
ER  -